# SDR 2003UALA00712

- Difficulty date: August 26, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 45,030 hours, 24,773 cycles
- Engine: Ge CFM56*
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF OMA CREW GOT BLEED TRIP OFF LIGHTS & ANOTHER WING BODY OVERHEAT INDICATION.  CAUSED BY FAILURE OF PRE-COOLER PNEUMATIC VALVE DUE TO PLUGGED ORIFICE. REPLACED PRE-COOLER VALVE. HIGH STAGE VALVE AND PRECOOLER VALVE SENSOR WERE REPLACED AS A PRECAUTIONARY MEASURE. RAN ENGINE AND OPERATIONAL CHECK OF THE SYSTEM TESTED NORMAL.
